# SDR GLBA96239

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Boost
- Condition: Activated
- Location: Empennage
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RDU - UNSCHEDULED RUDDER BOOST ACTIVATION.  MAINTENANCE COULD NOT DUPLICATE.  (M)
